Facebook Pixel

thyroid problem

By July 14, 2011 - 12:41am
Rate This

Last year in august i have gone through all the tests as i have irregular periods and have been told that i have pcos and thyroid was in normal range.As i have pcos i have been taking diane 35 all these months and stopped using them in this year may.Then missed my 2 periods till today.
I consulted gync last week as i missed my periods as i stopped using the tablets.She has done all the tests. After results doctor told that my TSH is 6.4UIU/ML hypo(range 0.3-5.1) and every other test is good and told that as i have been using the tablets theres chance of missing periods.

Asked me to consult endroconologist to check thryoid problem.
My query is:
Is it possible that i got hypothyroid as i used diane 35 tablets all these months?
And do u think in these 8 months there is chance of getting hypo thyroid?
how can my thyroid level change in just 8 months?
i am so confused and no one in my family has thyroid.feel free to ask me if u any queries.

Add a Comment3 Comments

EmpowHER Guest

I have a hyperthyroidism and is it safe to take diane35 pills

March 11, 2016 - 4:48pm
EmpowHER Guest

I hate my life. M just 20 n have been taking different medicines all my life.
To treat irregular mensuration. Last year i changed my gyne , she gave me diane35 for 5-6 mnths .I had some little problem in my ovaries.

Now i have hypperthyroid maybe coz of excess intake of diane35.
M just 20 n have these dieases . I hate that :(

January 8, 2014 - 6:15am
HERWriter Guide

Hi laysa

Thanks for your question and welcome!

You're asking some great questions.

Thyroid changes can occur anytime - in a matter of weeks or months.

The thyroid is a hormone, just like the hormones that are in our reproductive system. While some doctors insist there is no correlation between certain birth control pills and the thyroid, it's clear that that is not always the case since many women have seen quite dramatic changes in their thyroid since starting their Pill. Changes in estrogen levels can really affect the thyroid. My thyroid went hyper and then hypo after my first pregnancy due to my fluctuating reproductive hormones and I had never had an issue before. The birth control pill tricks the body into thinking it's pregnant.

Also bear in mind that being on the Pill can itself actually affect the outcome of thyroid results.

So being on Diane may be the cause of your thyroid issues or at least may be a contributing factor.

Have you discussed this with your doctors?


July 14, 2011 - 9:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Thyroid Conditions

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!